# SDR FDEA201701080080

- Difficulty date: January 8, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 71,977 hours, 13,636 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Malfunctioned
- Location: L1 Door Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR PRESSURE LIGHT CIRCUITRY TEST SWITCH ILLUMINATED CONSTANTLY.  RESET INDICATOR CONNECTOR.  OPS CHECKED GOOD.
